MathSciNet Relay Station
MathSciNet bibliographic data
MR1020484 11A63 (11K41 11K99 26A27 68Q99)
Dumont, Jean-Marie; Thomas, Alain Systemes de numeration et fonctions fractales relatifs aux substitutions. (French) [Numbering systems and fractal functions relative to substitutions] Theoret. Comput. Sci. 65 (1989), no. 2, 153–169.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement